Lancaster EPrints

Non-linear dynamics of inflation in high inflation economies

Byers, D and Peel, D (2000) Non-linear dynamics of inflation in high inflation economies. Manchester School, 68 (3). pp. 23-37. ISSN 1463-6786

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Manchester School
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44200
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:11
Refereed?: No
Published?: Published
Last Modified: 26 Jul 2012 18:58
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44200

Actions (login required)

View Item